Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The Arnol′d formula for algebraically completely integrable systems


Author: J.-P. Françoise
Journal: Bull. Amer. Math. Soc. 17 (1987), 301-303
MSC (1985): Primary 58F07, 14H20; Secondary 70E15
MathSciNet review: 903737
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F07, 14H20, 70E15

Retrieve articles in all journals with MSC (1985): 58F07, 14H20, 70E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15568-6
PII: S 0273-0979(1987)15568-6